# SDR DHL96706003

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG180V2
- Condition: Malfunctioned
- Location: Nr 2
- Component: 5222703000
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH TRANSPONDERS FAILED THROUGH 6,000 FEET.  CYCLED TRANSPONDERS, PULLED AND RESET C/B.  REMOVED AND REPLACED AIR DATA COMPUTER FOR NO ALT REPORTING.  REMOVED AND REPLACED NR 2 ATC DUE TO WEAK REPLY AND LEAK CHECKED PER 34-11-0.
